Publication
Title
The euler-minding series for branched continued fractions
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Amsterdam : Elsevier science bv, 1987
ISSN
0377-0427
Volume/pages
17:3(1987), p. 369-373
ISI
A1987G665800011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 03.11.2018
To cite this reference